# SDR DALA2018022601139

- Difficulty date: February 25, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 51,255 hours, 29,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR STRUCTURE SUPPORT AT STA 200, BTW X=7 TO X=-7LT/RT, X=8 TO X=14 LT AND STA 196, X=14 TO X =44 LT SIDE. CORROSION 2 IN REF NRC 00643 SUPPORTS WERE REPLACED 3 E/A PER SRM 51-30-02 AND 51-30-05.
